# SDR HEEA084721

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,972 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020023
- Part serial: 1055
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CVR TEST STAYS ON CONSTANTLY.
